- August 28, 2018 at 9:10 am #176866
GottaBePrettyParticipantTopics: 3Replies: 3
I was taking probiotics (RenewLife Women’s Vaginal Ultimate Flora 50 billion) for yeast infection. I started taking this way before I knew about candida, etc. Anyway, while I was taking this a mass amount of clear discharge kept coming out consistently. When I stopped this discharge stopped. I still have yeast infection, but I rather have a little bit of uncomfortable yeast than it constantly being wet down there where I could barely walk it was so uncomfortable and had to wear thick pads. (Sorry if this is gross). Took for about 3 weeks, 1 capsule 1x a day.
I went to a naturopath whom I am not seeing anymore and he prescribed a probiotic (L. Acidophilus) and the same thing happened with the clear discharge. Again when I stopped taking it clear discharge went away, but of course still have yeast infection. I also took this probiotic 1 capsule 1x a day for 3 weeks. I just wanted to give a bit of background info. before I ask these questions re: probiotics.
This site and many other sites say to take probiotics along with antifungals for maximum effect. McComb’s site says to not take probiotics until around the 7th week of antifungal treatment because they do not help as the body has to get rid of fungal candida first for the probiotics to be effective.
Either way, I am afraid of taking these probiotics because of the watery clear discharge that is so uncomfortable it feels like a wet diaper constantly.
Any advice or comments greatly appreciated.August 28, 2018 at 2:03 pm #176870
GatsuriParticipantTopics: 0Replies: 5
I would choose a stronger/ better probiotic instead of pill form in the form of a food, 50 billion is not a lot. Foods like raw organic kefir (or any other raw dairy) for example will be more effective and easily digestible.
You must be logged in to reply to this topic.